# SDR PK0S2016FA0000414

- Difficulty date: August 26, 2016
- Submitted: September 7, 2016
- Operation: General aviation
- Aircraft: N210SP
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918048
- Aircraft time: 6,666 hours
- Engine: Lyc IO360C1C6
- Engine time: 7,205 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 6120 · Propeller Controlling System
- Part: Ball Joint
- Part number: 89307000
- Condition: Disconnected
- Location: Prop Control
- Part time: 506 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

DURING TAKEOFF, ENGINE RPM DECREASED TO 2200 RPM.  THE PILOT MADE A SUCCESSFUL LANDING.  UPON REMOVING THE TOP COWLING THE PROPELLER CONTROL CABLE BALL JOINT RECEIVER WAS FOUND DISCONNECTED FROM THE RECEPTACLE.  THE RETENTION CLIP WAS IN PLACE AND WAS NOT FOUND TO BE DEFORMED OR DISTORTED.
